# SDR DXTA2018071800266

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: General aviation
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 0225
- Aircraft time: 9,001 hours, 5,866 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 693101212
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,001 hours, 5,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT SPAR CAP DAMAGE, CORROSION.
